BibTeX record journals/dam/TayuNU09

download as .bib file

@article{DBLP:journals/dam/TayuNU09,
  author    = {Satoshi Tayu and
               Kumiko Nomura and
               Shuichi Ueno},
  title     = {On the two-dimensional orthogonal drawing of series-parallel graphs},
  journal   = {Discret. Appl. Math.},
  volume    = {157},
  number    = {8},
  pages     = {1885--1895},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.dam.2008.12.010},
  doi       = {10.1016/j.dam.2008.12.010},
  timestamp = {Thu, 20 Feb 2020 15:48:38 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/TayuNU09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics